# SDR UIEA2024032500226

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOG D-3-21 - LH BODY GEAR O/B W/W DOOR FWD OUTBOARD (DOOR 754) 77" FROM LEADING EDGE DENT D2 1/4"X 2 1/4" X 7/32 DEEP WITHIN LIMIT IAW SRM 52-80-01-1A-3( SKIN REPAIR AS PER SRM 52-80-01-2R-1 REPAIR 1 FIG 201. NO FURTHER DEFECTS NOTED )
